Equivariant version of Rochlin-type congruences

Mikio Furuta, Yukio Kametani

Research output: Contribution to journalArticle

Abstract

W. Zhang showed a higher dimensional version of Rochlin congruence for 8k+4-dimensional manifolds. We give an equivariant version of Zhang's theorem for 8k+4-dimensional compact Spinc-G-manifolds with spin boundary, where we define equivariant indices with values in R(G)/RSp(G). We also give a similar congruence relation for 8k-dimensional compact Spinc- G-manifolds with spin boundary, where we define equivariant indices with values in R(G)/RO(G).

Original languageEnglish
Pages (from-to)205-221
Number of pages17
JournalJournal of the Mathematical Society of Japan
Volume66
Issue number1
DOIs
Publication statusPublished - 2014 Feb 24

Keywords

  • Equivariant index
  • Spin structure

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Equivariant version of Rochlin-type congruences'. Together they form a unique fingerprint.

Cite this